# SDR USAA2012111900002

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 39,920 hours, 16,118 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - EMERGENCY EXIT LIGHT AT SEAT 10C IS INOP.  ACCOMPLISHED TROUBLESHOOTING & FOUND TERMINAL SPLICE BROKEN UNDER SEAT 10C.  REMOVED & INSTALLED NEW SPLICE IAW A319 SWDM 20-48-13 & 20-48-25.  PERFORMED OPS CHECK OF EMERGENCY LIGHT GOOD IAW A319 AMM 33-51-00.
